# SDR SWIA200413665

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft time: 5,567 hours, 4,757 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Hsscu
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM RUNAWAY ALARM AND TRIM INDICATOR ERRATIC, MACH TRIM MESSAGE.  REMOVED AND REPLACED CHANNEL 1 HARNESS FOR HORIZONTAL STAB TRIM FROM MOTOR CONTROL UNIT TO AFT PRESSURE BULKHEAD.  REMOVED AND REPLACED CHANNEL 2 HARNESS FOR HORIZONTAL STAB TRIM FROM MOTOR CONTROL UNIT TO AFT PRESSURE BULKHEAD.  OPERATIONAL CHECK GOOD IAW 27-40-00 AND IAW 27-41-00.
